# SDR GTIA2015070201589

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 34,116 hours, 16,104 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 5 Abc
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, O2 MASKS DROPPED IN ROW 5ABC.  PERFORMED OPS CHECK OF MANUAL MASK. RELEASE ON SEAT/ROW 5A, 5B, 5C IAW AMM 35-23-00.  OPS CK OK. NO DEFECTS NOTED.
